# SDR SWAA2021080590451

- Difficulty date: July 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT- DAMAGED FLOOR PANEL# 140AF.  FABRICATED NEW ACB FLOOR PANEL 140AF FROM 090 CONOLITE PER AMM 25-52-01-201-801 AND DWG 453A2610,  VERIFIED FABRICATION OF NEW PANEL PER AMM 25-52-01-201-801 AND DWG 453A2610
